# SDR YENA201801280046

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,105 hours, 20,263 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620813
- Part serial: 1107B117
- Condition: Failed
- Location: Cockpit
- Part time: 17,062 hours, 11,307 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 16000 FT AT IDLE, NOTICED A BURNING ODOR WITH A HAZE IN THE COCKPIT. VERIFIED IN THE CABIN BY FLT ATTENDENTS. THE ODOR CONTINUED THRU LANDING.   R & R THE FIRST OFFICER'S PFD AND MFD DUE TO A BURNING ODOR IAW AMM 31-61-01. OPS CHECKED GOOD.
